VOL. 23 · NO. 1 | February, 2019
 
VIEW ALL ABSTRACTS +
Articles
Huadong Su, Yangjiang Wei
Taiwanese J. Math. 23 (1), 1-10, (February, 2019) DOI: 10.11650/tjm/180602
KEYWORDS: Unit graph, diameter, $k$-good, unit sum number, self-injective ring, 05C25, 16U60, 05C12
Victor J. W. Guo, Su-Dan Wang
Taiwanese J. Math. 23 (1), 11-27, (February, 2019) DOI: 10.11650/tjm/180601
KEYWORDS: $q$-binomial coefficients, $q$-ballot numbers, $q$-Catalan numbers, $q$-super Catalan numbers, cyclotomic polynomial, 05A30, 65Q05, 11B65
Tiwei Zhao, Zhaoyong Huang
Taiwanese J. Math. 23 (1), 29-61, (February, 2019) DOI: 10.11650/tjm/180504
KEYWORDS: phantom ideals, Cotorsion pairs, extriangulated categories, (co)phantom morphisms, special precovering ideals, special preenveloping ideals, 18G25, 16E30, 18E40
Masoome Zahiri, Rasul Mohammadi, Abdollah Alhevaz, Ebrahim Hashemi
Taiwanese J. Math. 23 (1), 63-85, (February, 2019) DOI: 10.11650/tjm/180805
KEYWORDS: Skew generalized power series ring, $(S,\omega)$-McCoy ring, strictly ordered monoid, unique product monoid, reversible ring, semi-regular ring, 16S35, ‎16N40, 06F05
Sha He, Qingying Xue
Taiwanese J. Math. 23 (1), 87-101, (February, 2019) DOI: 10.11650/tjm/180507
KEYWORDS: parametrized multilinear Littlewood-Paley $\mu^{\rho}$-function, multilinear Littlewood-Paley $g_{\lambda}^*$-function, Hardy spaces, 42B20, 42B25, 42B30
Hsun-Wu Liu, Kunchuan Wang
Taiwanese J. Math. 23 (1), 103-127, (February, 2019) DOI: 10.11650/tjm/180408
KEYWORDS: Carleson measure, Plancherel-Pôlya inequality, Triebel-Lizorkin space, weight, 42B35
Antonio Jiménez-Vargas
Taiwanese J. Math. 23 (1), 129-144, (February, 2019) DOI: 10.11650/tjm/180508
KEYWORDS: Composition operator, Compact operator, norm-attaining operator, Lipschitz function, little Lipschitz function, 47B33, 47B38
Jaeyoo Choy, Hahng-Yun Chu
Taiwanese J. Math. 23 (1), 145-157, (February, 2019) DOI: 10.11650/tjm/180605
KEYWORDS: Riemannian $1$-dimensional foliation, $3$-manifold, Hyperbolic, recurrence point, $\omega$-limit set, attractor, transversely holomorphic $1$-dimensional foliation, 37D05, 37F75, 53C12
Baowei Feng, Gongwei Liu
Taiwanese J. Math. 23 (1), 159-192, (February, 2019) DOI: 10.11650/tjm/180801
KEYWORDS: plate equation, memory, Delay, well-posedness, Exponential stability, 35B40, 74Dxx, 93D15, 93D20
Jung-Hyun Bae, Yun-Ho Kim
Taiwanese J. Math. 23 (1), 193-229, (February, 2019) DOI: 10.11650/tjm/181004
KEYWORDS: critical points theorems, Ekeland's variational principle, Mountain pass theorem, $p(x)$-Laplace type operator, variable exponent Lebesgue-Sobolev spaces, weak solutions, 58E05, 35D30, 35J15, 35J60, 58E30
Yu-Ting Tang, Jia-Feng Liao, Chun-Lei Tang
Taiwanese J. Math. 23 (1), 231-253, (February, 2019) DOI: 10.11650/tjm/180705
KEYWORDS: Kirchhoff type equation, Hardy-Sobolev critical exponent, singularity, positive solution, variational method, 35A15, 35B33, 35J75
Hui Yu, Koichiro Ike, Yuto Ogata, Tamaki Tanaka
Taiwanese J. Math. 23 (1), 255-267, (February, 2019) DOI: 10.11650/tjm/180703
KEYWORDS: set relation, scalarization function, polyhedral set, finitely generated set, 90C29, 49J53
Back to Top